# SDR MASA2012061334883

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 18,241 hours, 15,111 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR PLACARD DAMAGE "TO OPEN LIFT HANDLE".  REMOVED AND REPLACED MAIN ENTRY DOOR PLACARD "TO OPEN LIFT HANDLE".
